Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Problems about vaginal sores - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   i have vaginal sores right near the vaginal opening- they look almost oval shaped and are whitish in color. no seeping, no fever, no swollen glands- just the sores... i have had painful periods for the past three months and this is the first time i have looked to see if there are sores- previous pain for only duration of period, these sores are still open though. three months ago i had an unexplained topical rash all over my body that was flat and patchy- not really itchy, similar to hives, that lasted three weeks and occured the same time as the first painful period- both started immediately after taking out my nuvaring
Doctor :   HI
User :   hello
Doctor :   it seems you may be havinf any sres issues or genital infctions
User :   ?
Doctor :   this could b due to a immune raction also
Doctor :   you may benefit by a course of oral sterods taken for a few days
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor